Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 99, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2015, 9:38 PM EDT for Johnson County, Marion County, Shelby County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 9:38 PM EDT (01:38 UTC)
- Expired
- Jul 13, 2015, 10:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Johnson County, IN, Marion County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 20 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:58 PM EDT | TSTM WND GST 48 | Indianapolis Int'L Airp, IN | |
| Jul 13, 10:04 PM EDT | HAIL 1 | 7 Sw Indianapolis, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:22 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
673
WUUS53 KIND 140138
SVRIND
INC081-097-145-140215-
/O.NEW.KIND.SV.W.0099.150714T0138Z-150714T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
NORTHWESTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 1015 PM EDT
* AT 934 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SPEEDWAY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BEECH GROVE...SOUTHPORT...GREENWOOD...FRANKLIN...HOMECROFT...
BARGERSVILLE...NEW WHITELAND...WHITELAND...BOGGSTOWN AND FAIRLAND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 86 AND 112.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 80.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3968 8572 3940 8600 3958 8625 3963 8625
3963 8633 3972 8633 3982 8625 3971 8595
3970 8595 3970 8592
TIME...MOT...LOC 0137Z 302DEG 73KT 3969 8620
HAIL...1.25IN
WIND...70MPH
$$
JK2 follow-up statements
770
WWUS53 KIND 140209
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1009 PM EDT MON JUL 13 2015
INC097-145-140218-
/O.CAN.KIND.SV.W.0099.000000T0000Z-150714T0215Z/
SHELBY IN-MARION IN-
1009 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION AND
NORTHWESTERN SHELBY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3940 8600 3958 8625 3963 8625 3963 8633
3963 8599 3961 8595 3958 8595
TIME...MOT...LOC 0208Z 302DEG 73KT 3936 8551
$$
INC081-140215-
/O.CON.KIND.SV.W.0099.000000T0000Z-150714T0215Z/
JOHNSON IN-
1009 PM EDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JOHNSON COUNTY UNTIL 1015 PM EDT...
AT 1004 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENWOOD...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 87 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3940 8600 3958 8625 3963 8625 3963 8633
3963 8599 3961 8595 3958 8595
TIME...MOT...LOC 0208Z 302DEG 73KT 3936 8551
HAIL...1.00IN
WIND...60MPH
$$
JK695
WWUS53 KIND 140215
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 PM EDT MON JUL 13 2015
INC081-140225-
/O.EXP.KIND.SV.W.0099.000000T0000Z-150714T0215Z/
JOHNSON IN-
1015 PM EDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 3 AM EDT.
LAT...LON 3940 8600 3958 8625 3963 8625 3963 8633
3963 8599 3961 8595 3958 8595
TIME...MOT...LOC 0209Z 302DEG 73KT 3935 8549
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:41 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 13, 6:41 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 641 PM EDT MON JUL 13 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED. && .SYNOPSIS... ISSUED AT 400 PM EDT MON JUL 13 2015 ONE OR MORE ADDITIONAL ROUNDS OF THUNDERSTORMS...SOME SEVERE WITH HEAVY RAIN AND DAMAGING WINDS...WILL BE POSSIBLE TONIGHT WITH A CHANCE FOR MORE THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING. A BRIEF BREAK FROM THE RECENT WET WEATHER IS EXPECTED MID WEEK BEFORE STORM CHANCES RETURN TO THE FORECAST THURSDAY NIGHT THROUGH THE WEEKEND. && .NEAR TERM /TONIGHT/... ISSUED AT 400 PM EDT MON JUL 13 2015 MESOSCALE CONVECTIVE SYSTEM PUSHED THROUGH THE AREA EARLIER AND REINFORCED THE BOUNDARY ACROSS THE WEST CENTRAL PORTION OF THE FORECAST AREA UP INTO NORTHERN ILLINOIS. THIS BOUNDARY MAY SERVE AS THE FOCUS FOR REDEVELOPMENT LATER THIS EVENING...DROPPING THROUGH THE FORECAST AREA TONIGHT. AS DEEP LAYER SHEAR AND INSTABILITY REMAIN ROBUST...DAMAGING WINDS AND HEAVY RAIN...AS WELL AS SOME THREAT FOR HAIL...CAN BE EXPECTED ACROSS THE AREA. ESPECIALLY IN THE VICINITY OF THE MAIN BOUNDARY OR OTHER RESIDUAL OUTFLOW BOUNDARIES ACROSS THE AREA...TORNADOES WILL CONTINUE TO BE A THREAT AS LOW LEVEL SHEAR IS SUPPORTIVE. SEE THE HYDROLOGY SECTION OF THE DISCUSSION FOR MORE ON THE CONTINUED POOR HYDROLOGIC SITUATION. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 400 PM EDT MON JUL 13 2015 WITH THE MAIN COLD FRONT AND UPPER LEVEL SYSTEM TOMORROW...STORMS WILL AGAIN BE A THREAT AND AREA HAS BEEN OUTLOOKED DAY 2. WHILE THIS THREAT WILL BE QUITE A BIT MORE CONDITIONAL...AT LEAST SCATTERED STORMS SHOULD DEVELOP AND A FEW COULD BECOME SEVERE IN A CONDITIONALLY SUPPORTIVE ENVIRONMENT...HIGHLY DEPENDENT ON HOW OVERNIGHT AND MORNING CONVECTION EVOLVES. BEYOND TUESDAY EVENING A WELCOME IF ALL TOO BRIEF DRY SPELL CAN BE EXPECTED WITH SOMEWHAT COOLER AND MORE COMFORTABLE AIR IN PLACE. CONSENSUS NUMBERS APPEARED A BIT TOO COOL AND WERE BUMPED UP A BIT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 251 PM EDT MON JUL 13 2015 A MORE ZONAL FLOW AND THE RIDGE ATTEMPTING TO EXPAND INTO THE OHIO VALLEY SHOULD TREND TOWARDS LOWER CONVECTIVE CHANCES FOR THE END OF THE WEEK. FLATTENED RIDGE SHOULD SHIFT BACK WEST INTO THE HIGH PLAINS BY EARLY NEXT WEEK...PROMPTING A RESUMPTION OF THE MORE ACTIVE PATTERN EXPERIENCED OF LATE AS THE REGION RETURNS TO A FAMILIAR SPOT...IN NORTHWEST FLOW ON THE PERIPHERY OF THE RIDGE. THIS SHOULD ONCE AGAIN PLACE CENTRAL INDIANA IN A MORE FAVORED AREA FOR IMPACTS FROM CONVECTIVE CLUSTERS...ESPECIALLY SUNDAY AND MONDAY. CONTINUED TREND OF UNDERCUTTING HIGH TEMPS OVER THE WEEKEND INTO EARLY NEXT WEEK DUE TO UNCERTAINTIES FROM CONVECTIVE TIMING AND ASSOCIATED CLOUD DEBRIS. WILL MAINTAIN UPPER 80S FOR MOST AREAS...BUT COULD SEE HIGHS INTO THE LOWER 90S OVER FAR SOUTHERN COUNTIES. && .AVIATION /DISCUSSION FOR THE 140000Z TAFS/... ISSUED AT 641 PM EDT MON JUL 13 2015 CONVECTION BEGINNING TO DEVELOP OVER NORTHERN ILLINOIS AT THIS TIME. THIS ACTIVITY EXPECTED TO MOVE/DEVELOP SOUTHEAST DURING THE COURSE OF THE EVENING...AIDED BY 25-30 KT OF WESTERLY FLOW AT 850MB. THIS ACTIVITY EXPECTED TO IMPACT THE TERMINALS THROUGH ABOUT 140600Z. SOME OF THE MODEL GUIDANCE ALSO SUGGESTS THAT CONVECTIVE COMPLEX CURRENTLY DEVELOPING OVER WESTERN WISCONSIN MAY MOVE INTO THE AREA AFTER 140600Z...PROLONGING THE CONVECTIVE THREAT AT THE TERMINALS. WHETHER THIS ACTIVITY IMPACTS THE TERMINALS LATER TONIGHT IS MORE QUESTIONABLE AND WILL DEPEND ON WHAT HAPPENS WITH THE CONVECTION THIS EVENING. FOR NOW...WILL KEEP THE BEST WINDOW FOR CONVECTION THROUGH 140600Z AND MONITOR TRENDS WITH RESPECT TO THE LATER THREAT. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR CONVECTION. CB BASES AROUND 030. DEPENDING ON THE AMOUNT OF CONVECTION...POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP DURING THE PRE DAWN HOURS OF TUESDAY. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS SHOULD VEER AROUND TO 210-240 DEGREES AT 6-10 KTS BY SUNSET. && .HYDROLOGY... ISSUED AT 400 PM EDT MON JUL 13 2015 HYDROLOGIC SITUATION WAS AGAIN WORSENED SLIGHTLY BY A WIDESPREAD RAINFALL OF AROUND AN INCH GIVE OR TAKE AS THE LINE MOVED THROUGH THE AREA THIS MORNING. MANY AREAS RAPIDLY DEVELOPED MINOR FLOODING. A MORE SUSTAINED AND HEAVIER RAINFALL...WHICH REMAINS POSSIBLE OVERNIGHT...COULD SIGNIFICANTLY AND RAPIDLY EXACERBATE THE SITUATION OWING TO 2 TO AS MUCH AS NEARLY 10 INCHES OF RAIN THAT HAS OCCURRED OVER THE LAST SIX DAYS. OWING TO SOME UNCERTAINTY AS TO HOW QUICKLY STORMS MAY EXIT THE AREA TUESDAY MORNING...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z. MID SHIFT MAY ELECT FURTHER EXTENSION IF IT BECOMES APPARENT THAT ADDITIONAL RAINFALL FROM POTENTIAL STORMS TOMORROW MAY ALSO CAUSE PROBLEMS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS HYDROLOGY...NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 13, 9:28 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 1 NW DANVILLE 39.77N 86.53W
07/13/2015 E0.25 INCH HENDRICKS IN AMATEUR RADIO
&&
BHHLocal storm report, Jul 13, 9:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
929 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG CRAWFORDSVILLE 40.04N 86.90W
07/13/2015 MONTGOMERY IN BROADCAST MEDIA
TREE LIMBS OR TREES DOWN. REPORTED VIA TWITTER
&&
BHHLocal storm report, Jul 13, 9:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST 2 W GROVELAND 39.76N 86.76W
07/13/2015 M74 MPH PUTNAM IN EMERGENCY MNGR
TREES DOWN
&&
BHHLocal storm report, Jul 13, 9:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
932 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL DANVILLE 39.76N 86.52W
07/13/2015 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
NORTH SIDE OF TOWN. ACCOMPANIED WITH ESTIMATED 45 MPH
WIND.
&&
BHHLocal storm report, Jul 13, 9:35 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
935 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM WALL CLOUD 4 WNW CLOVERDALE 39.54N 86.87W
07/13/2015 PUTNAM IN TRAINED SPOTTER
SPOTTER ON INTERSTATE 70 REPORTS WALL CLOUD TO THE
NORTH
&&
BHHLocal storm report, Jul 13, 9:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
937 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 5 NW DANVILLE 39.81N 86.59W
07/13/2015 E0.50 INCH HENDRICKS IN AMATEUR RADIO
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion, Morgan | 60 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.